# SDR ASAA0310017

- Difficulty date: February 16, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654962411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DUIRNG SCHEDULED D-CHECK, FOUND TRANSITION STRAP AT BS 851-947, STRINGER 21R-23R CORRODED.  REMOVED AND REPLACED TRANSITION STRAP PER SRM.  (M)
